# SDR DALA2018091005506

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 68,451 hours, 49,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT WALKWAY CENTER EMERGENCY LIGHT OUT. REFERENCED WDM 33-51-13. FOUND NO POWER AT LAMP. REPLACED BATTERIES IN POWER SUPPLY B5-28 (LOCATED IN AFT RIGHT LAVATORY CEILING). OPS CHECK OK. PN'S OFF AND ON TWO 41B004AD07G3 BATTERIES.
